# SDR ASAA2014122610076

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 29,794 hours, 8,958 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: BCREFD00400
- Condition: Failed
- Location: L1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD LT WINDOW OVERHEAT LIGHT REMAINS ILLUMINATED.  ACFT GROUNDED.  SWITCHED L1 WINDOW SPARE SENSOR IAW AMM 30-41-00, OPS CHECKED GOOD.
